English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14556161      Online Users : 49
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 電機資訊學院 > 資訊工程學系 > 期刊論文 >  An optimal approximation algorithm for the rectilinear m-center problem

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/66541

    Title: An optimal approximation algorithm for the rectilinear m-center problem
    Authors: Ko, M. T.;Lee, R. C. T.;Chang, J. S.
    教師: 張俊盛
    Date: 1990
    Publisher: Springer Verlag
    Relation: Algorithmica,Volume 5,Numbers 1-4,頁 341-352,1990年6月
    Keywords: Computer Programming
    Automata Theory
    Computability and Decidability
    Abstract: Given a set of n points on the plane, the rectilinear m-center problem is to find n rectilinear squares covering all these n points such that the maximum side length of these squares is minimized. In this paper we prove that there is no polynomial-time algorithm with an error ratio &epsilon;< 2 for the rectilinear m-center problem unless NP = P. A polynomial-time approximation algorithm with an error ratio of 2 is also proposed.
    URI: http://www.springerlink.com/
    Appears in Collections:[資訊工程學系] 期刊論文

    Files in This Item:

    File Description SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback